# SDR DALA2023092007730

- Difficulty date: September 19, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N535DN
- Make and model: Airbus A320*
- Aircraft serial: 11424
- Aircraft time: 992 hours, 238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5035 EPSU CLASS 1 FAULT EPSU (13WL) AFT L. CORRECTIVE ACTION: FOUND SEAT PATH LIGHT WIRE FOR 13WL CONTACTING SEAT FRAME. REPAIRED DAMAGED HEAT SHRINK. INSTALLED NEW EPSU IN FRONT AND AFT. OPS GOOD PER A321NEO AMM 33-51-38. (4460774)
